MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR MRI DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR MRI DRIVER; REUSABLE BIOPSY
Model Number DRENCORMR
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 09/2045).
 
Event or Problem Description
It was reported that during a breast biopsy procedure, the device allegedly failed to stop sampling and resulted in taking around 5 extra samples that was not required.The vacuum button was pressed to force stop the sampling.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record and manufacturing review was not required as the device was not returned.Investigation summary: the physical device was not returned for evaluation.No photos or video were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the unintended movement could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 09/2045), g3, h6 (method).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR MRI DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15376457
Report Number2020394-2022-00727
Device Sequence Number5661437
Product Code KNW
UDI-Device Identifier00801741086083
UDI-Public(01)00801741086083
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRENCORMR
Device Catalogue NumberDRENCORMR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown